MathSciNet Relay Station
MathSciNet bibliographic data
MR468593 76.45
Kazhikhov, A. V.; Shelukhin, V. V. Unique global solution with respect to time of initial-boundary value problems for one-dimensional equations of a viscous gas. J. Appl. Math. Mech. 41 (1977), no. 2, 273–282.; translated from Prikl. Mat. Meh. 41 (1977), no. 2, 282--291(Russian)
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement